# SDR 0103069962

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- Aircraft time: 78,184 hours, 94,536 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 093000400012
- Condition: Stuck
- Location: Lt & Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION, AIRCRAFT ROLLED TO THE RIGHT FOR APPROXIMATELY 2-3 SECONDS THEN ABRUPTLY STOPPED ROLL.  CONSULTED MAINTENANCE CONTROL AND COM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED EXCESSIVE AMOUNT OF GREASE AND SOLID FILM LUBRICANT FROM TELESCOPING DUCTS FROM BOTH LEFT AND RIGHT SIDES.  CYCLED SLATS SEVERAL TIMES.  OPERATIONAL CHECK GOOD.
